RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 50, Issue 5  


Self-adjoint and non-self-adjoint extensions of the symmetric operator generated by an infinite Jacobi matrix
B. P. Allakhverdiev
3
Removable singularities of solutions of second-order parabolic equations
Yu. A. Alkhutov
9
Separability and distance
A. G. Bakan
18
Rate of approximation of functions in the Hardy–Orlicz classes $H_{\varphi}$
G. M. Vartanyan
23
Asymptotics of an integral that arises in the theory of perturbations of KdV solitons
L. A. Kalyakin
32
Condition for a regular set function in a topological space to be exhaustive
V. M. Klimkin, T. A. Sribnaya
43
Isoperimetric estimates of the second boundary value problem for the Poisson equation
A. A. Kosmodem'yanskii (Jr.)
48
Boundedness and compactness criteria for a certain difference inclusion
R. Oinarov, A. P. Stikharnyi
54
Cavalieri conditions for a $k$-dimensional radon transformation
E. E. Petrov
61
Nonnegative trigonometric polynomials in many variables and cubature formulas of Gaussian type
A. V. Reztsov
69
Convex sections of graphs of continuous functions
P. V. Semenov
75
Polynomial convexity of some sets in $C^n$
M. M. Smirnov, E. M. Chirka
81
Continuation of homogeneous functionals with a given convexity
V. A. Smirnov, V. A. Sheikhman
90
Equations of hydrodynamic type from the point of view of the theory of webs
E. V. Ferapontov
97
The Ock–Grawert principle for the extension of holomorphic line bundles with integrable curvature
V. V. Shevchishin
109
An integral estimate of distances between cross sections of two sets by planes
O. B. Sheremet
120
Hausdorff dimension of a class of non-self-similar fractals
M. A. Shereshevskii
129
Inverse problem for integrodifferential operators
V. A. Yurko
134

Brief Communications
Estimates for the Kolmogorov diameters of classes of functions with conditions on the mixed difference in the uniform metric
È. S. Belinskii
147
Estimate for the remainder in the Tate formula
V. A. Dem'yanenko
149
Fluctuation of averages in the strong law of large numbers
A. G. Kachurovskii
151
Application of quasi-classical methods in a study of the Belavkin quantum filtration
V. N. Kolokoltsov
153
Perturbation method for a weakly nonlinear hyperbolic first order problem
V. P. Shutyaev
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019